| Model Number |
515060 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd phaseal optima protector (p13-o) there was a discrepancy between what was ordered and what was received.There was no report of patient impact.The following information was provided by the initial reporter: reported issue per customer: cust carrie zabawa ordered 1 (b)(4), the box was labeled correctly but the item inside was a different item.A replacement order has already been entered.
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary : since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.
Event or Problem Description
It was reported while using bd phaseal optima protector (p13-o) there was a discrepancy between what was ordered and what was received.There was no report of patient impact.The following information was provided by the initial reporter: reported issue per customer: cust carrie zabawa ordered 1 cs b-d515060, the box was labeled correctly but the item inside was a different item.A replacement order has already been entered.